# SDR FDEA200907232726

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,500 hours, 12,859 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 368658188105
- Part serial: FEC34131
- Condition: Malfunctioned
- Location: Mlg
- Part time: 34,467 hours, 7,886 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH GEAR SELECTED DOWN, RECEIVED NO SAFE GREEN LITE IN EITHER PRI OR SEC INDICATORS.  EXECUTED M/A.  FOUND "LDG GEAR WARN PRI" CB OUT.  RESET CB AGAIN WHICH STAYED IN  AND ALL PRI AND SEC INDICATORS NOW SAFE.  UNEVENTFUL LANDING FOLLOWED.  REMOVED AND REPLACED PSEU IN REF TO MM 31-71-01-2.   REMOVED AND REPLACED GEAR POSITION LIGHT MODULE ASSY IAW MM 32-61-11-4 AND C/B B1-415.
